# SDR R61A201305120458

- Difficulty date: May 12, 2013
- Submitted: May 13, 2013
- Operation: Air carrier
- Aircraft: N175HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000216
- Aircraft time: 12,115 hours, 8,121 cycles
- System (JASC): 5240 · Service Doors
- Part: Indicator
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE R1 DOOR RED ARMED INDICATION IS PARTIALLY IN VIEW.  MAINTENANCE ADJUSTED R1 DOOR INDICATION PER EMB AMM 52-41-00.  OPS CHECKED GOOD.
